# SDR AALA970448

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: AAP2448A
- Condition: Defective
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1082 - DURING APPROACH TO ORD WHEN LANDING GEAR EXTENDED, RT MAIN LANDIN GGEAR RED LIGHT DID NOT ILLUMINATE DURING EXTENSION.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED RT MAIN LANDING GEAR UPLOCK SWITCH ASSEMBLY AND LANDING GEAR PROXIMITY SWITCH ACCESSORY UNIT.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
